# SDR CALA2021102001929

- Difficulty date: October 19, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N33262
- Make and model: Boeing 737824
- Aircraft serial: 32402
- Aircraft time: 64,082 hours, 21,821 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 141A37212
- Condition: Dented
- Location: B.S 182 Str 12r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT AT UPPER EXTERNAL FUSELAGE SKIN AT B.S 182 STR 12R JUST ABOVE F/O PITOT PROBE RT SIDE REF AAR N/R 9636184 REPAIRED DENT AT FUSELAGE SKIN STA 182 STR 12R JUST ABOVE F.O PITOT PROBE PER EC/RA 5331-02776 NEV IR AND RES WI 2017692-32. REFER TO ELB LP 7265535 AND 7265686 FOR DTA DIPS CREATED FOR REPETITIVE INSP / PERMANENT REPAIR. ADD EMP:V891438 REPAIRED DENT AT FUSELAGE SKIN STA 182 STR 12R JUST ABOVE F.O PITOT PROBE PER EC/RA 5331-02776 NEV IR AND RES WI 2017692-32. REFER TO ELB LP 7265535 AND 7265686 FOR DTA DIPS CREATED FOR REPETITIVE INSP / PERMANENT REPAIR.
